MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH FHD MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH FHD MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0437
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received by verathon, however; at the time of the report the device has not been evaluated.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
A customer reported while intubating a patient using a glidescope core 15-inch fhd monitor, the screen froze, went black, and stopped working.No delay in procedure, use of a backup device, or harm to the patient was reported.Verathon made multiple attempts to confirm if the customer was able to troubleshoot and isolate the issue to a particular system component, however to date, no response has been received.
 
Additional Manufacturer Narrative
B4, d8, d9, g3, g6, h2, h3, h6, h11.The customer's glidescope core 15-inch fhd monitor was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned device but was unable to confirm the reported image issue.The customer's monitor was tested with verathon's test cables, blades, batons, and bronchoscope.The tsr tried wiggling the connections, detaching and reattaching the test devices, swapping connectors, and power-cycling the monitor with test devices attached.No image or other functional issues were observed.The customer's monitor passed verathon's device functionality testing and confirmed to be within specification.The customer's cable and laryngoscope that was connected to the monitor during the reported incident were not made available to verathon for evaluation.Upon completion of verathon's device evaluation, the monitor was returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE 15-INCH FHD MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key22091914
Report Number9615393-2025-00056
Device Sequence Number7866660
Product Code CCW
UDI-Device Identifier00879123008596
UDI-Public(01)00879123008596(11)240626
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0437
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown